I'm new here and my day has been a day of writing and crying. Mymom lives in Holland (the country) and I miss her. I think I suffer from abandonment issues. I have such anger and resentment about the situation. She left my Dad for another man almost 10 years ago, and I still can't let go. Plus I'm on welfare, broke, and I don't know what the hell is taking so long for my disability. This is my 3rd time applying. I know I have to be patient, but come on! I'm antzy, twitchy, depressed, and sad. Can anyone help?
I do have a therapist and a psych, so I see them on Thursday. My boyfriend was a BIG help today. I don't feel like this everyday, and my mom and I have a good long distance relationship. It's just very hard some days. This may sounds a little funny, but the weather is crappy and isn't helping. I will survive like I always do, I just haven't vented like this in a LONG time. Thank you for responding to me. You made me smile!
Unfortunately disability can take a very very long time to go through, if you are accepted for it. I've known people who had to wait up to a couple of years. The system really sucks. Your observation about the weather affecting your mood is not silly at all, the weather most definitely can affect a BP'ers mood, that's a normal thing. I'm sorry that your mom has to be so far away, it sounds like you miss her very much, but at least you have your boyfriend there with you to help you through these rough times. It always helps to have someone close to be with you through the hard times. Have you considered talking to your pdoc about adjusting your meds to see if that can help you get a bit more stable and not be so upset?
The weather can certainly play a factor when it comes to our moods. I experience depression during the autumn/winter months. I'm 80% depressed and 20% manic while during the spring/summer months, I'm 95% manic and 5% depressed.
Atypical Bipolar I Disorder with Rapid Cycling
Risperdal 1mg titrating to 6mg/day
Klonopin .5mg (2x/day)
Trazodone 100mg or 200mg PRN
Well I am glad you made it through and that I could make you smile. The reason I asked about the meds is because I used to get like that when I was off my meds. It's good that you see someone I am sure that helpd although I couldn't say for sure, I never could stick with a psychatrist.